# SDR V0XD201601190003

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: SH670365059
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SEAL IS DAMAGED.  R & R RT OVERWING EMER EXIT SEAL, PN SH670-36505-9, IAW AMM 51-22-12 & 52-21-07.
